Transition Mappings between De Bruijn Sequences

Ming LI  Yupeng JIANG  Dongdai LIN  Qiuyan WANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.5   pp.1254-1256
Publication Date: 2017/05/01
Online ISSN: 1745-1337
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
De Bruijn sequence,  feedback shift register,  conjugate transformation,  

Full Text: PDF(102.1KB)
>>Buy this Article


Summary: 
We regard a De Bruijn sequence of order n as a bijection on $mathbb{F}_2^n$ and consider the transition mappings between them. It is shown that there are only two conjugate transformations that always transfer De Bruijn sequences to De Bruijn sequences.